# SDR CALA2015102600870

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 57,266 hours, 19,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT, EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED & ADJUSTED THE LIGHT RECEPTACLE IAW AMM 33-51-06-960-805.  SYS CHECKED GOOD IAW AMM 33-51-06-960-805, PN 767.
